# SDR ZJWA8222009

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N107DF
- Make and model: Gulstm 500B
- Aircraft serial: 1191
- Aircraft time: 13,276 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Fitting
- Condition: Dislodged
- Location: Mag Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THE PILOT WAS UNABLE TO RETARD THE RT THROTTLE TO SLOW DOWN ON DESCENT FOR LANDING.  SHUTDOWN AND FEATHERED ENG.  WAS UNABLE TO TAXI ALL THE WAY INTO THE RAMP DUE TO DIFFICULTY STEERING WITH ONLY ONE ENG.  RT MAGNETO COOLING FITTING PN 2610338 CAME OUT OF THE NW22WS-4-52-4 COOLING HOSE AND FELL DOWN BEHIND THE THROTTLE BELLCRANK ON THE FIREWALL. THIS WOULD NOT ALLOW FOR THE THROTTLE TO BE RETARDED. THE FITTING WAS REINSTALLED AND ACFT RETURNED TO SERVICE.
